Sinarest | Sinarest Tablet | Sinarest Uses | Strip of 10 tablets

Overview:

Sinarest Tablet is manufactured by Centaur Pharmaceuticals Pvt Ltd and it contains a combination of Paracetamol (or Acetaminophen), Chlorpheniramine Maleate, Phenylephrine Hydrochloride, and caffeine. This combination medication is used to temporarily treat symptoms caused by the common cold, headache, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu.

Sinarest

Composition of Sinarest Tablet:

  1. Chlorpheniramine Maleate (2 mg) – It belongs to the first generation of anti-histamine. It has anti-allergic properties, as it reduces the secretion of naturally produced histamine in the body. As a result, it helps with allergic symptoms like runny nose, watery eyes, sneezing, and itching.
  2. Paracetamol (Acetaminophen) (500 mg) – It has analgesic (painkiller), antipyretic (lowers fever), and very weak anti-inflammatory properties.
  3. Phenylephrine Hydrochloride (10 mg) – It is a nasal decongestant. It helps stuffy nose by reducing the swelling of the blood vessels in the nose.

Also Read: Meftal Spas

USES AND BENEFITS OF SINAREST TABLETS:

It is mainly used for the treatment of fever and blocked nose (Nasal congestion) associated with allergy and cold. Other than that, Sinarest can also be used in the treatment of:

  • Allergy
  • Hay fever
  • Nasal decongestion
  • Watery eyes
  • Rhinitis
  • Itchy throat
  • Itchy skin
  • Urticarial
  • Fever
  • Common Cold
  • Cold
  • Flu
  • Headache
  • Joint Pain
  • Sneezing

NOTE- A doctor may prescribe the Tablet for other purposes as well.

Also Read: Grilinctus Syrup

SIDE EFFECTS OF SINAREST TABLETS:

No common side effects are seen and most side effects do not require any medical attention and disappear as your body adjusts to the medicine. However, in rare cases you may experience:

  • Headache
  • Dizziness
  • Increased blood pressure
  • Vomiting
  • Irregular heartbeat
  • Retention of Urine
  • Rashes on the skin
  • Reduced platelets and white blood cells
  • Allergic Reactions
  • Drowsiness
  • Constipation
  • Blurred Vision
  • Liver Damage
  • Feeling sick
  • Reddening of skin

Apart from the listed side effects of the medicine, patients may also experience some other adverse reactions. Consult your doctor if any person finds any severe side effects and does not go away with time.

Also Read: Best Cough Syrups in India.

Warnings and Precautions for Sinarest Tablets:

The following patients should take this medicine under strict medical supervision:

  • Pregnant women.
  • Breastfeeding mothers.
  • Pediatric patients.
  • Patients with a known allergy to any of the drugs in this medicine.
  • Psychiatric patients.
  • Alcoholics.

Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:

  • Asthma or COPD, cough with mucus, or cough caused by smoking.
  • Kidney diseases.
  • Liver diseases.
  • Uncontrolled hypertension.
  • High blood pressure, heart disease, coronary artery disease, or recent heart attack.
  • Heart problems.
  • Glaucoma.
  • Diabetes.
  • Epilepsy or other seizure disorders.

DOSAGE OF SINAREST TABLETS:

Please remember that every patient and their cases are different, so the dosage can be different based on the disease, route of administration, patient’s age, and medical history. Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush, or break it.

What if you forget to take Sinarest Tablet (Missed dosage)?

Since this medicine is provided as and when required, the chances of missing a dose are very low. However, the skipped dose of the tablet should be taken as soon as possible. If it is time for the next dose, the missed tablet should be skipped. Do not double the dose to make up for the missed one and do not stop taking this tablet on your own.

What if we take excess dose of the tablet (Overdose)?

Seek emergency medical attention or contact your doctor if taken higher than the recommended dosage in a short period of time as it can cause severe damage to your body and health.

Sinarest Tablets Price in India:

  • Sinarest Plus Syrup – INR 81.39 (60ml)
  • Sinarest AF Syrup- INR 79.08 (60ml)
  • Sinarest LP – INR 105.12 (10 tablets)
  • Sinarest Vapocap – INR 86 (10 tablets)
  • Sinarest PD – INR 76.97 (10 mg)
  • Sinarest Levo – INR 87.92 (10 tablets)
  • Sinarest S – INR 52.98 (15 ml)
  • Sinarest Fxp – INR 118.36 (10 tablets)

PRICE AND AVAILABILITY IN INDIA:

Sinarest Tablet is available in most of the medical stores in India and is priced at 55.73 for the strip of 10 tablets.

Storage and disposal of Sinarest Tablets:

Sinarest Tablets must be stored at room temperature (10-30°C), kept away from the reach of pets and children, and do not kept under direct heat or sunlight.

When not to use Sinarest Tablets?

Allergy:

This medicine is not recommended for use if you have a known allergy to paracetamol or any other components present along with it as it can cause harm to them and cause severe reactions in the body.

• Liver patients:

Patients with severe liver diseases are advised to not take a tablet if they do not have prior consultation with their doctor due to the increased risk of worsening of the patient’s condition.

• Kidney patients:

This medicine is not recommended for use in patients suffering from kidney diseases associated with the excessive use of painkillers.

• Consumption of Alcohol with this medicine:

It is strongly advised to refrain from consuming alcohol when on medicine as it can cause severe liver damage.

Frequently Asked Questions (FAQ’s) About Sinarest Tablets!

Q) Is it safe to consume alcohol while taking this medicine?

A) Patients are advised not to drink alcohol as it may induce excessive sleepiness and chances of getting side effects like drowsiness and dizziness. No specific counter-effects are noted, but it is wiser to refrain from alcohol when taking this medicine. It is advisable to consult your doctor before consumption.

Q) Can I take Sinarest Tablet while breastfeeding?

A) No, it should not be consumed during breastfeeding as its ingredients can be transferred to the baby through breast milk.

Q) Can this medicine be taken during pregnancy?

A) This medicine is not recommended for use in pregnant women unless necessary. All the risks and benefits should be discussed with the doctor before taking this medicine.

Q) Is it safe to drive or operate heavy machinery when consuming Sinarest tablet?

A) It is not known whether the tablet alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.

Q) What is Sinarest Tablet used to treat?

A) Sinarest Tablet is primarily used to treat symptoms caused by the common cold, headache, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu.

Q) What is the composition of Sinarest Tablet?

A) Sinarest Tablet contains a combination of Paracetamol (or Acetaminophen), Chlorpheniramine Maleate, Phenylephrine Hydrochloride, and caffeine.

Also Read – Competitive Exams Mock Tests

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a qualified health provider with any questions you may have regarding a medical condition.

Thegoodhealths does not take responsibility for any aspect of medicines or treatments. If you have any doubts about your medication, we strongly recommend you to see a doctor immediately.

Leave a Reply